# SDR 2001F00104

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: General aviation
- Aircraft: N296RL
- Make and model: Scwzer 269D
- Aircraft serial: 0020
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bolt
- Part number: NAS12254N
- Condition: Loose
- Location: Driveshaft
- Component: Kflex Adaptor
- Component part number: SKLP27385
- Stage of operation: HO
- How discovered: O
- Nature of condition: I, F, J
- Precautionary procedure: R

## Discrepancy

DURING PRACTICE AUTOROTATION, ENGINE POWERSHAFT TO KFLEX POWERTRAIN ADAPTER CAME LOOSE BY BACKING OUT,  DURING OPERATION MAIN ROTOR WAS NO LONGER POWERED BY ENGINE. BOLT PIN NAS1225-4N IS A BOLT WITH A SMALL CIRCLE OF PLASTIC ON THREADS FOR LOCKING.  EMERGENCY LANDING, NO DAMAGE.
